# SDR SWIA201126800

- Difficulty date: July 15, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 33,683 hours, 31,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MIDDLE EXTERIOR EMERGENCY LIGHT IS OUT.  (FLT 5334)  RELAMPED EMERGENCY LIGHT.
